# SDR UALA2011120906772

- Difficulty date: December 9, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 86,352 hours, 10,478 cycles
- Engine: Pwa PW4056
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 06372
- Part serial: 358
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S WINDSHIELD HAS AN AREA OF MILKY APPEARANCE APPROX 6" X 4" IN THE CENTER OF THE WINDSHIELD.   PER AMM REPLACED PILOT NR 1 WINDSHIELD.  PART BORROWED FROM AIR CHINA. PCN180 -6452, PN:60B10028-5 PERFORMED WINDSHIELD HEATER SYSTEM CHECKED PER AMM AND WINDSHIELD WIPER, OPS CHECKED PER AMM.  ALL CHECKED GOOD.
